# SDR AALA200802386

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 45,567 hours
- Engine: Pwa JT8D219
- Engine time: 3,347 hours, 3,347 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T779/20SEP.  AT APPROX 2000 FEET NR 1 ENGINE LOST ALL POWER.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE ON 20 SEP AT ORD DUE TO ROTOR SEIZED.  SYSTEM GROUND CHECKED NORMAL OPS.
